Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Unusual discharge from penis, burning sensation during urination, inflammation, blisters, dry patches. Is it yeast infection?

Hi doc i am a gentleman of 37 recently experienced sm unusual dischrge from ma pennis for d first tym. I hav whitish dischage from ma penis includin burnin sensation durin urination with d tip of ma penis ticklish ...feels lk am havin ejaculation . I tuk fluconazol n doxycicline ba d discharge has increased wd pains durin urination. No soreness, white dry patches , inflammation or blisters. Cud dz b a bacterial or yeast infection? And what prescription would you give me. Plz help m out cos dz is really freakin m out Note ma galfrnd had uti several tyms and takes doxycicline n cefuroxim ba it comes and goes.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Are you taking the fluconzole and doxycycline without consulting a doctor? It is a dangerous prctice.

Discharge from penis before and after urine in whitish or yellowish colour upto 5 ml is totally normal. But you have to address the burning part of it. Burning indicates urinary tract infection. Drink enough liquids and immedietely consult a general physician for further advice.

Get well soon.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor